American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13C15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Roberto Boldini. Critical cones of characteristic varieties. Trans. Amer. Math. Soc. 365 (2013) 143-160.
Abstract, references, and article information   
View Article: PDF

[2] Seunghun Lee. Depths of multiplier ideals and integral closure. Trans. Amer. Math. Soc. 361 (2009) 2665-2677. MR 2471934.
Abstract, references, and article information   
View Article: PDF

[3] Neil M. Epstein. Phantom depth and stable phantom exactness. Trans. Amer. Math. Soc. 359 (2007) 4829-4864. MR 2320653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Christel Rotthaus and Liana M. Sega. Open loci of graded modules. Trans. Amer. Math. Soc. 358 (2006) 4959-4980. MR 2231880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Peter Fleischmann, Gregor Kemper and R. James Shank. Depth and cohomological connectivity in modular invariant theory. Trans. Amer. Math. Soc. 357 (2005) 3605-3621. MR 2146641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bernd Ulrich and Wolmer V. Vasconcelos. On the complexity of the integral closure. Trans. Amer. Math. Soc. 357 (2005) 425-442. MR 2095616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Markus P. Brodmann, Mordechai Katzman and Rodney Y. Sharp. Associated primes of graded components of local cohomology modules. Trans. Amer. Math. Soc. 354 (2002) 4261-4283. MR 1926875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Sean Sather-Wagstaff. A dimension inequality for Cohen-Macaulay rings. Trans. Amer. Math. Soc. 354 (2002) 993-1005. MR 1867369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lars Winther Christensen. Semi-dualizing complexes and their Auslander categories. Trans. Amer. Math. Soc. 353 (2001) 1839-1883. MR 1813596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Raymond C. Heitmann. Characterization of completions of unique factorization domains . Trans. Amer. Math. Soc. 337 (1993) 379-387. MR 1102888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert Gilmer and William Heinzer. Products of commutative rings and zero-dimensionality . Trans. Amer. Math. Soc. 331 (1992) 663-680. MR 1041047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Winfried Bruns, Aron Simis and Ngô Viêt Trung. Blow-up of straightening-closed ideals in ordinal Hodge algebras . Trans. Amer. Math. Soc. 326 (1991) 507-528. MR 1005076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Uwe Schäfer and Peter Schenzel. Dualizing complexes of affine semigroup rings . Trans. Amer. Math. Soc. 322 (1990) 561-582. MR 1076179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. P. Brennan, M. V. Pinto and W. V. Vasconcelos. The Jacobian module of a Lie algebra . Trans. Amer. Math. Soc. 321 (1990) 183-196. MR 958883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Wolmer V. Vasconcelos. Koszul homology and the structure of low codimension Cohen-Macaulay ideals . Trans. Amer. Math. Soc. 301 (1987) 591-613. MR 882705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. Herzog, M. E. Rossi and G. Valla. On the depth of the symmetric algebra . Trans. Amer. Math. Soc. 296 (1986) 577-606. MR 846598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Stephen McAdam. Grade schemes and grade functions . Trans. Amer. Math. Soc. 288 (1985) 563-590. MR 776393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. Herzog, A. Simis and W. V. Vasconcelos. On the arithmetic and homology of algebras of linear type . Trans. Amer. Math. Soc. 283 (1984) 661-683. MR 737891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Raymond C. Heitmann. Examples of noncatenary rings . Trans. Amer. Math. Soc. 247 (1979) 125-136. MR 517688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kenneth McDowell. A codimension theorem for pseudo-Noetherian rings . Trans. Amer. Math. Soc. 214 (1975) 179-185. MR 0382252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jacob Matijevic. Three local conditions on a graded ring . Trans. Amer. Math. Soc. 205 (1975) 275-284. MR 0384776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ronald E. Kutz. Cohen-Macaulay rings and ideal theory in rings of invariants of algebraic groups . Trans. Amer. Math. Soc. 194 (1974) 115-129. MR 0352082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1